zbMATH — the first resource for mathematics

Generic classification of time minimal synthesis in the neighborhood of a target of codimension one and applications. (Classification générique de synthèses temps minimales avec cible de codimension un et applications.) (French) Zbl 0891.49012
The authors consider the control system \(v' = X(v)+uY(v)\), \(v\in {\mathbb{R}}^2\) or \({\mathbb{R}}^3\), \(|u|\leq 1\), and a manifold \(N\) of codimension one as target. They study the problem of constructing the optimal closed loop control for the associated minimal time problem localized near the terminal manifold. The analysis is motivated by, and the results are applied to, the problem of controlling a class of chemical systems.
Reviewer: O.Cârjá (Iaşi)

49K15 Optimality conditions for problems involving ordinary differential equations
93C95 Application models in control theory
49N60 Regularity of solutions in optimal control
49N70 Differential games and control
49N75 Pursuit and evasion games
Full Text: DOI Numdam EuDML
[1] Arnold, V.I.; Goussein Zadé, S.M.; Varchenko, A.N., ()
[2] Benedetti, R.; Risler, J.J., Real algebraic and semi algebraic sets, (1990), Hermann Paris · Zbl 0694.14006
[3] Bonnard, B.; Kupka, I., Théorie des singularités de l’application entrée/sortie et optimalité des trajectoires singulières dans le problème du temps minimal, mathematicum, vol. 5, 111-159, (1993) · Zbl 0779.49025
[4] Bonnard, B.; de Morant, J., Towards a geometric theory in the time minimal control of chemical batch reactors, SIAM J. on control and opt., vol. 33, n^{o} 5, 1279-1311, (sept. 1995)
[5] Bonnard, B.; Pelletier, M., Time minimal synthesis for planar systems in the neighborhood of a terminal manifold of codimension one, J. of mathematical systems, estimation and control, vol. 5, n^{o} 3, (1995), summary in · Zbl 0852.49014
[6] Bonnard, B.; Pelletier, M., Time minimal synthesis with target of codimension one under generic conditions, Pub. Banach center, vol. 32, (1995) · Zbl 0971.49009
[7] Ekeland, I., Discontinuité des champs hamiltoniens et existence de solutions optimales en calcul des variations, Pub. IHES, 47, n^{o}, 1-32, (1977) · Zbl 0447.49015
[8] Feinberg, M., Chemical reaction network structure and stability of complex isothermal reactions, Chemical engineering sciences, vol. 42, 2229-2268, (1987), 10
[9] Hermes, H., Lie algebras of vector fields and local approximation of attainable sets, SIAM J. on control and opt., vol. 16, 715-727, (1978) · Zbl 0388.49025
[10] Hill, C.G., An introduction to chemical engineering kinetics and reactor design, (1977), John Wiley New York
[11] Klingenberg, W., (), Graduate texts in Mathematics
[12] Klok, F., Broken solutions of homogeneous variational problems, J. of diff. equ., vol. 55, 101-134, (1984) · Zbl 0507.58022
[13] Kobayashi, S., On conjugate and cut loci, () · Zbl 0683.53043
[14] Krener, A.J., The higher-order maximal principle and its applications to singular extremals, SIAM J. on control and opt., vol. 15, 256-293, (1977) · Zbl 0354.49008
[15] Kupka, I., Geometric theory of extremals in optimal control problems, I. the fold and Maxwell cases, Tams, vol. 299, 225-243, (1973) · Zbl 0606.49016
[16] {\scG. Launay} et {\scM. Pelletier}, Synthèse optimale avec cible de codimension un : le cas d’arrivée tangentielle, A paraître.
[17] Lee, E.B.; Markus, L., Foundations of optimal control theory, (1967), John Wiley New York · Zbl 0159.13201
[18] Pelletier, M., Contribution à l’étude de quelques singularités de systèmes non linéaires, ()
[19] Poincaré, H., Sur LES lignes géodésiques des surfaces convexes, Tams, vol. 6, 237-274, (1905) · JFM 36.0669.01
[20] Pontriaguine, L., Théorie mathématique des processus optimaux, (1974), ed Mir Moscou · Zbl 0289.49002
[21] Schättler, H., The local structure of time-optimal trajectories in dimension 3 under generic conditions, SIAM J. on control and opt., vol. 26, 899-918, (1988) · Zbl 0656.49007
[22] Sussmann, H.J., The structure of time-optimal trajectories for single-input systems in the plane : the C∞ non singular case, SIAM J. on control and opt., vol. 25, 433-465, (1987) · Zbl 0664.93034
[23] Sussmann, H.J., Regular synthesis for time-optimal control for single-input real analytic systems in the plane, SIAM J. on control and opt., vol. 25, 1145-1162, (1987) · Zbl 0701.93035
[24] Walker, R.J., Algebraic curves, (1951), Princeton University Press Princeton
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.